# SDR HNAA0500089

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 42,951 hours, 47,738 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SPOKING, WILL NOT RETURN KNOWN WEATHER.  REPLACED RADAR R/T ANTENNA.  MORE TO FOLLOW (P/N'S AND S/N'S)
